... forth lots of movement..is there anyone that is off lithium an feels normal??? Not feeling my self worse... before that i can get off a med an feel fine but lithium ..feels like i be on for rest of life
Hi, Angela! Were you having side effects while you were taking your lithium? Fortunately, I have none and I will never try to stop taking it. I spent 30 years taking various medications that didn't work well for me at all, but only when my psychiatrist started me on lithium 4 years ago did I start feeling like a *normal* human being.
These medications don't *cure* our diseases so it only makes sense that we feel terrible if we stop taking them which causes our symptoms to return.
Personally, I'll happily take my lithium even if it means for the rest of my life. I love how I feel!
Best wishes, WCV
Hi, I gradually stopped taking all my medications. It takes a long time to get the mind/body to stabilize. It is a very personal decision, but the medications had too many side effects. I ended up with a blood disorder from Lamictal, and that was my turning point.
I had a lot of resistance from my psychiatrist but have found a psychiatrist that is willing to work with me. I tried getting off medication's several times and got back on before the last time. If it is your decision, then it will take awhile because they really affect the system so the feelings will be bad or could be bad for a while.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2010 • 1 answer
Posted 10 Apr 2011 • 2 answers
Posted 7 Jan 2013 • 2 answers
Posted 22 Sep 2016 • 1 answer
Posted 27 Mar 2018 • 0 answers